# SDR ASAA0510327

- Difficulty date: September 29, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65622063
- Condition: Cracked
- Location: Fs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FORWARD CARGO PIT FRAME CRACKED AT BS 460 BETWEEN STRINGER 22 AND 23 LEFT.  REPLACED FRAME WITH REPAIR PARTS PER B737-200 SRM 53-10-4.  (M)
